# SDR DALA2025111208280

- Difficulty date: November 8, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,312 hours, 7,091 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY FOR THE FLIGHT DUE TO WEIGHT ON WHEELS FAULT WITH POSSIBLE LOSS OF NOSE WHEEL STEERING.   JACKED A/C. FOUND RT STRUT NOT FULLY EXTENDED. SERVICED RT STRUT, OPS CHECK GOOD. (LP# 8002764)
